# SDR 2A6R2014041195301

- Difficulty date: April 11, 2014
- Submitted: April 11, 2014
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N351LN
- Make and model: Urocop AS365N3
- Aircraft serial: 3696
- Aircraft time: 4,993 hours, 15,304 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 5,297 hours, 15,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PROCESS, FOUND CORROSION LOCATED INSIDE UPPER RT SIDE BAGGAGE COMPARTMENT, UNDER ENG DECK.  AFTER REMOVAL OF CORROSION A FULL PENETRATION AREA OF APPROXIMATE 3/4 TO 1 INCH DIAMETER HOLE WAS FOUND, MANUFACTURE IS BEING CONTACTED FOR POTENTIAL REPAIRS OR REPLACEMENT PROCEDURE, UNKNOWN AT THIS TIME.
